Integrally Closed Residuated Lattices

Gil-Férez, José; Möllerström Lauridsen, Frederik; Metcalfe, George (2020). Integrally Closed Residuated Lattices. Studia logica, 108(5), pp. 1063-1086. Springer Science + Business Media 10.1007/s11225-019-09888-9

[img] Text
GLMfinal.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (238kB) | Request a copy

A residuated lattice is said to be integrally closed if it satisfies the quasiequations

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Gil Férez, José and Metcalfe, George

Subjects:

500 Science > 510 Mathematics

ISSN:

0039-3215

Publisher:

Springer Science + Business Media

Language:

English

Submitter:

George Metcalfe

Date Deposited:

18 Sep 2020 07:59

Last Modified:

20 Sep 2020 02:50

Publisher DOI:

10.1007/s11225-019-09888-9

BORIS DOI:

10.7892/boris.146577

URI:

https://boris.unibe.ch/id/eprint/146577

Actions (login required)

Edit item Edit item
Provide Feedback